MathSciNet Relay Station
MathSciNet bibliographic data
MR2040693 11B75 (20M14)
Nathanson, Melvyn B.; Ruzsa, Imre Z. Polynomial growth of sumsets in abelian semigroups. J. Théor. Nombres Bordeaux 14 (2002), no. 2, 553–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement